Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Swollen lip, scab on chin, blocked throat. What could this be?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
Question
I have what I thought was scabies I did the nix treatment but my whole bottom lip is like one big blister I feel like I have something in my throat , and a huge scab on my chin what could this be
Posted Sat, 4 May 2013 in Skin Hair and Nails
 
 
Answered by Dr. A.K. Srivastava 26 minutes later
Hello

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding huge swelling in lower lip and a big scab over chin.

Considering your symptoms it appears that you are suffering from one of the following condition-

(a) Furuncle over chin if squised or press, may sometimes gives massive swelling over chin and lower lip due to thrombosis of draining vein.

(b) May be insect bite over chin which may have given rise to scab over chin and oedema over lower lip.

(c) Allergic reaction.

To confirm it a thorough examination and relevent investigations are necessary to finalise the diagnosis that may be accordingly plan for treatment.

Regards.

Above answer was peer-reviewed by
 
Follow-up: Swollen lip, scab on chin, blocked throat. What could this be? 12 minutes later
My lip has what appears to be blisters on it with clear yellow stuff coming out, could this be a scabies bite ? And is now infected I have fucidin h cream for my chin which seems to be working can I use the cream on my lip?
 
 
Answered by Dr. A.K. Srivastava 6 hours later
Hello

Welcome in H.C.M. for reconsultation.

Your suspition may be correct, it is possible that scabies may bite at chin.You have blister like swelling over lower lip which is oozing out yellow fluid, so you may apply neosporin-H ointment over it.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Swollen lip, scab on chin, blocked throat. What could this be? 12 hours later
I am now takin cephalex for skin infection on my lips
 
 
Answered by Dr. A.K. Srivastava 8 minutes later
Hello

Thanks for rewriting to us.

You are taking this antibiotic ( Cephalex), you may take this as it is recomonded for skin and soft tissue infection.But actually antibiotic should be taken after examination by your doctor.Anyway if you feel any side effect than consultation with your doctor will be necessary.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor